Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/69491
標題: Some scaling behaviors in a circle map with two inflection points
作者: Tseng, H.C.
Tai, M.F.
Chen, H.J.
Li, P.C.
Chou, C.H.
Hu, C.K.
關鍵字: mode-locking
josephson-junctions
dissipative systems
fractal
dimension
devils staircase
chaos
universality
transition
期刊/報告no:: International Journal of Modern Physics B, Volume 13, Issue 26, Page(s) 3149-3158.
摘要: By investigating numerically a circle map with two cubic inflection points, we find that the fractal dimension D of the set of quasiperiodic windings at the onset of chaos has a variety of values, instead of a unique value like 0.87. This fact strongly suggests that a family of universality classes of D appears as the map has two various inflection points. On the other hand, at the quasiperiodic transition with the golden mean winding number, the ratios delta(n) of the width of the mode lockings when going from one Fibonacci level to the next do not converge to a fixed value or a limit cycle in most cases. In this sense, local scaling is broken due to the interaction of the two inflection points of the map. Based on the above observations, it seems that the global scaling is more robust than the local one, at least for the maps we considered.
URI: http://hdl.handle.net/11455/69491
ISSN: 0217-9792
文章連結: http://dx.doi.org/10.1142/s0217979299002915
Appears in Collections:期刊論文

文件中的檔案:

取得全文請前往華藝線上圖書館



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.